# SDR UPS07449478

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Mismanufactured
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 820 RT TENSION TIE ATT STEEL PLATE FOUND SHORT EDGE MARGIN.  M/D BS 820 RIGHT TENSION TIE ATT STEEL PLATE REPAIRED AS PER RS R53-25-35751.  CONTINUE INSPECTION IS REQUIRED AS PER R53-25-35751 AND UPS EO B747-5310-26129.
